# SDR CA110706004

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 10,134 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

INVESTIGATION CURRENTLY CARRIED OUT TO DISCOVER THE CAUSE OF MARGINAL OR BAD POWER CHECKS.  ALL CHECKS SO FAR ARE NEGATIVE.  THE COMPLETE ENGINE IS BEING REPLACED AND TESTS WILL BE CARRIED OUT AS SOON AS THE NEW ENGINE IS INSTALLED, TO DETERMINE IF IT IS THE SOLE CAUSE OF BAD POWER CHECK.  ENGINE REPLACED AND SENT FOR INVESTIGATION.  NEW ENGINE DELIVERS NORMAL POWER.
